Hobbs, William H. (1914) Mechanics of Formation of Arcuate Mountains. The Journal of Geology, 22 (3) 193-208 doi:10.1086/622144

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Mechanics of Formation of Arcuate Mountains | ||
Journal | The Journal of Geology | ||
Authors | Hobbs, William H. | Author | |
Year | 1914 (April) | Volume | 22 |
Issue | 3 | ||
Publisher | University of Chicago Press | ||
Download URL | https://www.journals.uchicago.edu/doi/pdf/10.1086/622144 | ||
DOI | doi:10.1086/622144 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 173849 | Long-form Identifier | mindat:1:5:173849:4 |
GUID | 0 | ||
Full Reference | Hobbs, William H. (1914) Mechanics of Formation of Arcuate Mountains. The Journal of Geology, 22 (3) 193-208 doi:10.1086/622144 | ||
Plain Text | Hobbs, William H. (1914) Mechanics of Formation of Arcuate Mountains. The Journal of Geology, 22 (3) 193-208 doi:10.1086/622144 | ||
In | (1914, April) The Journal of Geology Vol. 22 (3) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |